# SDR REXA200600118

- Difficulty date: December 7, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 8,763 hours, 7,376 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P584
- Condition: Warning Message
- Part time: 10,144 hours, 20,449 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL INTO ROC, THE APU FIRE WARNING ILLUMINATED, FOLLOWED SHORTLY BY THE APU FIRE FAIL MESSAGE. THE APU DID AN AUTO SHUTDOWN. UPON LANDING, MAINTENANCE PERFORMED A VISUAL INPSECTION OF THE APU AND APU COMPARTMENT. THERE WAS NO INDICATION THAT THERE HAD BEEN ANY FIRE. AS A SAFETY PRECAUTION, THE APU WAS DEFERRED PER THE MEL, UNTIL FURTHER TROUBLESHOOTING COULD BE DONE AT A MAINTENANCE BASE.
